Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Topology of quaternionic manifolds


Author: Vivian Yoh Kraines
Journal: Bull. Amer. Math. Soc. 71 (1965), 526-527
DOI: https://doi.org/10.1090/S0002-9904-1965-11316-7
MathSciNet review: 0198498
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. S. Chern, On a generalization of Kähler geometry, Algebraic geometry andtopology. A Symposium in honor of S. Lefschetz, pp. 103-121, Princeton Univ. Press, Princeton, N. J., 1957. MR 87172
  • 2. A. Weil, Introduction à l'étude des variétés Kähleriennes, Hermann, Paris, 1958. MR 111056
  • 3. A. Weil, Théorème fondamental de Chern en géométrie riemannienne, Séminaire Bourbaki, 14e année, 1961/62, no. 239.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11316-7

American Mathematical Society